# SDR CALA2022032100711

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,103 hours, 24,993 cycles
- System (JASC): 5200 · Doors
- Part: Service Door
- Part number: 417A86503
- Condition: Missing
- Location: Aft Lower Fusela
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LAV SERVICE PANEL ON AFT  FUSELAGE MISSING. CONFIRMED LAVATORY SERVICE DOOR IS MISSING. PERFORMED A ENHANCED ZONAL INSPECTION OF THE AFT LOWER FUSELAGE AND EMPENNAGE AREA IN REFERENCE WITH 05-42-01-210-801. NO DAMAGED NOTED. PLACING DOOR ON CDL IN REFERENCE WITH 52D.BISER, DWAYNE (V935558) DISPATCH DESK: 17   NAME: JS                   DATE: 18-MAR-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V935558 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE MAC RELATED WORK ORDER 000000003036873 AND PRTR INVESTIGATE FOR DAMAGE AND CONTACT TOMC WITH FINDINGS. CONFIRMED LAVATORY SERVICE DOOR IS MISSING. PERFORMED A ENHANCED ZONAL INSPECTION OF THE AFT LOWER FUSELAGE AND EMPENNAGE AREA IN REFERENCE WITH 05-42-01-210-801. NO DAMAGED NOTED. PLACING DOOR ON CDL IN REFERENCE WITH 52D.BISER, DWAYNE (V935558)
